Journal of Information Security

Journal of Information Security

ISSN Print: 2153-1234
ISSN Online: 2153-1242
www.scirp.org/journal/jis
E-mail: jis@scirp.org
"The Extended Tanh Method for Compactons and Solitons Solutions for the CH(n,2n – 1,2n,–n) Equations"
written by Xinqian Lin, Shengqiang Tang, Wentao Huang,
published by Journal of Information Security, Vol.3 No.3, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top